MathSciNet Relay Station
MathSciNet bibliographic data
MR2371147 35Q53 (35B35 35Q51 65M60 76B25)
Dougalis, V. A.; Durán, A.; López-Marcos, M. A.; Mitsotakis, D. E. A numerical study of the stability of solitary waves of the Bona-Smith family of Boussinesq systems. J. Nonlinear Sci. 17 (2007), no. 6, 569–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement